Skip to Main content Skip to Navigation
Journal articles

Bounded extremal and Cauchy-Laplace problems on the sphere and shell

Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-00798945
Contributor : Juliette Leblond <>
Submitted on : Monday, March 11, 2013 - 11:23:36 AM
Last modification on : Thursday, February 7, 2019 - 3:14:41 PM

Links full text

Identifiers

Collections

Citation

Bilal Atfeh, Laurent Baratchart, Juliette Leblond, Jonathan R. Partington. Bounded extremal and Cauchy-Laplace problems on the sphere and shell. Journal of Fourier Analysis and Applications, Springer Verlag, 2010, 16 (2), pp.177-203. ⟨10.1007/s00041-009-9110-0⟩. ⟨hal-00798945⟩

Share

Metrics

Record views

206